# SDR DXTA200811223367

- Difficulty date: November 22, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Gulstm 200
- Aircraft serial: 198
- Aircraft time: 215 hours, 127 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21199227
- Part serial: 12F0030
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 1 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, POWER SET, WE GOT THE RED DITCH LIGHT THE YELLOW AUTO PRESS FAULT LIGHT AND THE FOLLOWING EICAS MESSAGES CABIN ALT HIGH AUTO PRESS R FADEC MINOR PRESS MONITOR ADDITIONALLY THE CABIN OXYGEN MASK DEPLOYED. INTERAGATED MDC AND FOUND CPC CHANNEL A AND B FAILURE. REMOVED FAULTY CPC AND INSTALLED A REPAIRED UNIT. PERFORMED OPS TEST WITH NO FAULTS NOTED IAW MM 21-30-00 AND 21-30-07 (VERIFY MODE, MANUAL MODE TEST, AUTO PRESSURE TAKEOFF MODE).
